MathSciNet Relay Station
MathSciNet bibliographic data
MR2360795 46H05 (46M18)
Selivanov, Yu. V. Lower bounds for homological dimensions of Banach algebras. (Russian) Mat. Sb. 198 (2007), no. 9, 133--160; translation in Sb. Math. 198 (2007), no. 9-10, 1351–1377
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement